# SDR AALA202103119009

- Difficulty date: March 9, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 60,474 hours, 25,077 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX601767
- Condition: Low Pressure
- Location: Hyd System
- Part time: 52,933 hours, 21,773 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LH ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED, FLIGHT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. REPLACED LH ENGINE DRIVEN PUMP WITH SERVICEABLE UNIT IAW AMM 29-11-11-400-801-001, OPS CHECK GOOD.
